[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] infusion set coming out of skin

I've been pumping since June and now that I've changed to Novolog, my
blood sugars have been so wonderful!  But I've had my infusion set come
out of my skin twice since June,and this weekend while visiting my family
it happened (this was the 2nd time) and my blood sugar soared to 581. 
I'm very active, thin, and use silhouette infusion sets.   They work best
for me.  I use the IV3000 prep tape around my site, but it still
happened.  I sorta think I know how it happened, because it got pulled on
and the tape messed up, but I didn't notice it happend until it was
already too late.  I didn't get sick or anything, just felt very bad, and
my blood sugar was fine a few hours later after fixing it.  Anyway, my
question is, what is more dangerous to your health?  Having semi-erratic
blood sugars occassionally (as I did on shots) or having this happen say
once every few months?  (not that it will, hopefully, but it's happend
twice ! so far in three months).  It's really scary, and just when I
begin liking my insulin pump, this happens and I'm worried that it will
effect my  health.  I've been diabetic, complication free for 18 years,
and this worries me.  Just seeking opinions, advise, and support. 
Thanks!  Angela :)


Join the worlds largest e-mail service with MSN Hotmail. Click Here
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml